Alert archive / Arkansas / Red Flag Warnings in 2016

Red Flag Warning 4, NWS Little Rock, AR

February 17, 201614 counties in Arkansas

NWS Little Rock, AR issued this red flag warning at Feb 17, 2016, 2:28 PM CST for 14 counties in Arkansas. It took effect at Feb 18, 2016, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2016, 2:28 PM CST (20:28 UTC)
In effect from
Feb 18, 2016, 11:00 AM CST
Expired
Feb 18, 2016, 6:27 PM CST
In force
7 hr
Issued by
NWS Little Rock, AR

Counties Baxter County, AR, Cleburne County, AR, Conway County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Independence County, AR, Izard County, AR, Marion County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR

The radar

The Little Rock radar (KLZK), 79 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

027 
WWUS84 KLZK 172028
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
228 PM CST WED FEB 17 2016

...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON...

ARZ003>005-012-013-021>023-030-031-037>042-180430-
/O.UPG.KLZK.FW.A.0002.160218T1700Z-160219T0100Z/
/O.NEW.KLZK.FW.W.0004.160218T1700Z-160219T0100Z/
BOONE-MARION-BAXTER-NEWTON-SEARCY-JOHNSON-POPE-VAN BUREN-LOGAN-
CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
228 PM CST WED FEB 17 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR
LOW RELATIVE HUMIDITY AND BREEZY CONDITIONS FOR FIRE WEATHER
ZONES 003...004...005...012...
013...021...022...023...030...031...037...038...039...040... 041
AND 042...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: MUCH OF NORTHWESTERN...WESTERN...AND PORTIONS 
  OF CENTRAL ARKANSAS. 

* WIND: EXPECT WINDS TO BECOME BREEZY DURING THE AFTERNOON 
  HOURS ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED FOR 
  PORTIONS OF THE AREA. GUSTS OVER 20 MPH COULD BE SEEN.

* HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO DROP BELOW
  30 PERCENT FOR MUCH OF THE WARNED AREA.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ARZ014-180430-
/O.NEW.KLZK.FW.W.0004.160218T1700Z-160219T0100Z/
STONE-
228 PM CST WED FEB 17 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR
LOW RELATIVE HUMIDITY AND BREEZY CONDITIONS FOR FIRE WEATHER ZONE
014...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. 

* AFFECTED AREA: STONE COUNTY.

* WIND: EXPECT WINDS TO BECOME BREEZY DURING THE AFTERNOON 
  HOURS ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED FOR 
  PORTIONS OF THE AREA. GUSTS OVER 20 MPH COULD BE SEEN.

* HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO DROP BELOW
  30 PERCENT FOR MUCH OF THE WARNED AREA.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
4 follow-up statements
937 
WWUS84 KLZK 180255
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
855 PM CST WED FEB 17 2016

...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON...

ARZ003>005-012>014-021>023-030-031-037>042-181200-
/O.CON.KLZK.FW.W.0004.160218T1700Z-160219T0100Z/
BOONE-MARION-BAXTER-NEWTON-SEARCY-STONE-JOHNSON-POPE-VAN BUREN-
LOGAN-CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
855 PM CST WED FEB 17 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
THURSDAY FOR LOW RELATIVE HUMIDITY AND BREEZY CONDITIONS FOR FIRE
WEATHER ZONES 003...004...005...012...013...021...022...023...
030...031...037...038...039...040...041 AND 042...

* AFFECTED AREA: MUCH OF NORTHWESTERN...WESTERN...AND PORTIONS 
  OF CENTRAL ARKANSAS. 

* WIND: EXPECT WINDS TO BECOME BREEZY DURING THE AFTERNOON 
  HOURS ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED FOR 
  PORTIONS OF THE AREA. GUSTS OVER 20 MPH COULD BE SEEN.

* HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO DROP 
  BELOW 30 PERCENT FOR MUCH OF THE WARNED AREA. 

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.
&&

$$

44
023 
WWUS84 KLZK 180918
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
318 AM CST THU FEB 18 2016

...RED FLAG CONDITIONS EXPECTED THIS AFTERNOON...

ARZ006-007-015-016-024-032-043-044-182230-
/O.EXA.KLZK.FW.W.0004.160218T1700Z-160219T0100Z/
FULTON-SHARP-IZARD-INDEPENDENCE-CLEBURNE-FAULKNER-SALINE-PULASKI-
318 AM CST THU FEB 18 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER
ZONES 006...007...015...016...024...032...043 AND 044...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING. 

* AFFECTED AREA: FOR ALL OF NORTHERN...WESTERN...AND PORTIONS OF
  CENTRAL ARKANSAS.

* WIND: EXPECT WINDS TO BECOME BREEZY DURING THE AFTERNOON HOURS
  ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED AND GUSTS OF 20 TO
  OVER 30 MPH POSSIBLE IN SOME SPOTS.

* HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO DROP BELOW
  30 PERCENT FOR MUCH OF THE WARNED AREA...WITH SOME LOCATIONS
  DROPPING TO NEAR 20 PERCENT.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. 
&&

$$

ARZ003>005-012>014-021>023-030-031-037>042-182230-
/O.CON.KLZK.FW.W.0004.160218T1700Z-160219T0100Z/
BOONE-MARION-BAXTER-NEWTON-SEARCY-STONE-JOHNSON-POPE-VAN BUREN-
LOGAN-CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
318 AM CST THU FEB 18 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR
FIRE WEATHER ZONES 003...004...005...012...013...014...021...022 
...023...030...031...037...038...039...040...041 AND 042...

* AFFECTED AREA: FOR ALL OF NORTHERN...WESTERN...AND PORTIONS OF
  CENTRAL ARKANSAS.

* WIND: EXPECT WINDS TO BECOME BREEZY DURING THE AFTERNOON HOURS
  ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED AND GUSTS OF 20 TO
  OVER 30 MPH POSSIBLE IN SOME SPOTS.

* HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO DROP BELOW
  30 PERCENT FOR MUCH OF THE WARNED AREA...WITH SOME LOCATIONS
  DROPPING TO NEAR 20 PERCENT.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. 
&&

$$

62
663 
WWUS84 KLZK 182032
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
232 PM CST THU FEB 18 2016

...RED FLAG CONDITIONS CONTINUE INTO THIS EVENING...

ARZ003>007-012>016-021>024-030>032-037>044-190100-
/O.CON.KLZK.FW.W.0004.000000T0000Z-160219T0100Z/
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-LOGAN-CONWAY-
FAULKNER-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-SALINE-PULASKI-
232 PM CST THU FEB 18 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES 006...
007...015...016...024...032...043 AND 044...

* AFFECTED AREA: FOR ALL OF NORTHERN...WESTERN...AND PORTIONS OF 
  CENTRAL ARKANSAS. 

* WIND: EXPECT BREEZY WINDS TO CONTINUE DURING THE AFTERNOON
  HOURS ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED AND GUSTS OF
  20 TO OVER 30 MPH POSSIBLE IN SOME SPOTS.

* HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO REMAIN BELOW
  30 PERCENT FOR MUCH OF THE WARNED AREA...WITH SOME LOCATIONS
  DROPPING TO NEAR 20 PERCENT.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. 
&&

$$
052 
WWUS84 KLZK 190027
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
627 PM CST THU FEB 18 2016


ARZ003>007-012>016-021>024-030>032-037>044-190130-
/O.CAN.KLZK.FW.W.0004.000000T0000Z-160219T0100Z/
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-LOGAN-CONWAY-
FAULKNER-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-SALINE-PULASKI-
627 PM CST THU FEB 18 2016

...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY AND GUSTY WINDS FOR
FIRE WEATHER ZONES 003...004...005...006...007...012...013...014...
015...016...021...022...023...024...030...031...032...037...038...
039...040...041...042...043 AND 044...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE RED
FLAG WARNING. 

WHILE WILDFIRE DANGER LEVELS REMAIN ELEVATED...WIND SPEEDS AND
RELATIVE HUMIDITY LEVELS NO LONGER MEET THE REQUIREMENTS FOR A
RED FLAG WARNING. AS SUCH...THE RED FLAG WARNING HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this red flag warning went out at Feb 17, 11:45 AM CST, 2 hours 43 minutes earlier.

Area forecast discussion, Feb 17, 11:45 AM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1145 AM CST WED FEB 17 2016

.AVIATION...

OVERALL VFR FLIGHT CONDITIONS WILL BE SEEN OVER AR IN THE NEXT 24
HOURS. WINDS WILL BE SE TO S AT 5 TO 10 MPH. WINDS ON THURSDAY WILL
INCREASE TO 10 TO 20 MPH IN THE MORNING WITH SOME GUSTS TO NEAR 25
MPH IN THE AFTERNOON. (59)

&&

.PREV DISCUSSION... /ISSUED 402 AM CST WED FEB 17 2016/

SHORT TERM...TODAY THROUGH THURSDAY NIGHT

SFC HIGH PRESSURE IS MOVING OVER THE CWA EARLY THIS MORNING...WITH
GENERALLY CALM TO VARIABLE WINDS SEEN. THIS SFC HIGH WILL SHIFT EAST
BY THIS AFTERNOON...WITH SRLY AND SE FLOW RETURNING TO THE AREA. AS
A RESULT...EXPECT TEMPS TO WARM ABOVE NORMAL ONCE AGAIN THIS
AFTERNOON...ESPECIALLY ACROSS THE WRN HALF OF THE STATE. RH VALUES
WILL DROP BELOW 30 PERCENT FOR SOME LOCATIONS ACROSS THE WEST AND
NW...WITH AN INCREASED WILD FIRE DANGER EXPECTED. HOWEVER...WIND
SHOULD REMAIN IN CHECK...WITH ONLY THE HIGHER ELEVATIONS SEEING SOME
PERSISTENT WINDS OVER 10 KTS.

WILD FIRE WX CONCERNS INCREASE FOR THU AS SRLY FLOW INCREASES ACROSS
THE REGION...AND WITH RH VALUES DROPPING BELOW 30 PERCENT FOR A
LARGER PORTION OF THE CWA. THIS WILL ALSO BE IN AREAS HAVE HAVE SEEN
A SIGNIFICANT DEFICIT IN RAINFALL OVER THE PAST SEVERAL WEEKS. AS A
RESULT...WILL POST A FIRE WX WATCH FOR THU AFTERNOON FOR AREAS
GENERALLY ALONG AND NORTHWEST OF A LINE FROM MENA TO HOT SPRINGS TO
CLINTON TO MOUNTAIN HOME. THESE AREAS WILL SEE INCREASED POTENTIAL
FOR SEEING RED FLAG CONDITIONS ON THU. TEMPS WILL WARM WELL ABOVE
NORMAL...WITH SOME AREAS SEEING TEMPS AT LEAST 15 DEG ABOVE NORMAL.
CHANCES FOR RAINFALL WILL ALSO REMAIN LOW THROUGH THE SHORT TERM
PERIOD.

LONG TERM...FRIDAY THROUGH TUESDAY

THE PERIOD WILL BEGIN WITH BREEZY SOUTHWEST WINDS...DRY WEATHER
AND ABOVE NORMAL TEMPERATURES ON FRIDAY. OVER TIME...A COLD FRONT
WILL EDGE TOWARD THE REGION FROM THE NORTHWEST.

THERE WILL BE RIDGING ALONG THE GULF COAST...AND THE FRONT WILL BE
NEARLY PARALLEL TO THE FLOW ALOFT. GIVEN THIS...THE FRONT WILL BE
SLOW TO PUSH THROUGH ARKANSAS THIS WEEKEND...WITH CONTINUED
SPRINGLIKE CONDITIONS. ALSO...THERE WILL BE CHANCES FOR SHOWERS
AND THUNDERSTORMS.

AT THIS POINT...HIGHEST CHANCES/MOST APPRECIABLE AMOUNTS WILL BE
OVER CENTRAL AND SOUTHERN SECTIONS OF THE STATE. IT DOES NOT
APPEAR THAT THE NORTHERN COUNTIES WILL GET MUCH RAIN...WHICH
HAS BEEN THE TREND LATELY.

THE FLOW ALOFT WILL BECOME MORE NORTHWEST EARLY NEXT WEEK...WITH
A LARGE AREA OF HIGH PRESSURE SHOVING THE FRONT TO THE EAST.
PRECIPITATION SHOULD END...AND IT WILL TURN COOLER. MORE SEASONABLE
TEMPERATURES ARE IN THE FORECAST.

AS THE PERIOD ENDS...A STORM SYSTEM WILL FORM ALONG THE DEPARTING
FRONT IN THE SOUTHEAST UNITED STATES...AND WILL BE READY TO HEAD UP
THE EAST COAST. BY THE TIME THE SYSTEM CRANKS UP...IT LOOKS TO BE
TOO FAR AWAY TO HAVE MUCH IMPACT AROUND HERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     56  38  67  52 /   0   0   0   0
CAMDEN AR         64  41  72  53 /   0   0   0   0
HARRISON AR       60  40  71  53 /   0   0   0  10
HOT SPRINGS AR    62  40  73  53 /   0   0   0  10
LITTLE ROCK   AR  60  38  71  52 /   0   0   0   0
MONTICELLO AR     60  40  72  52 /   0   0   0   0
MOUNT IDA AR      64  41  75  54 /   0   0   0  10
MOUNTAIN HOME AR  59  39  71  53 /   0   0   0  10
NEWPORT AR        55  37  67  51 /   0   0   0   0
PINE BLUFF AR     58  39  70  51 /   0   0   0   0
RUSSELLVILLE AR   62  39  73  52 /   0   0   0  10
SEARCY AR         56  35  67  49 /   0   0   0   0
STUTTGART AR      57  38  68  50 /   0   0   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR BAXTER-BOONE-CONWAY-GARLAND-JOHNSON-LOGAN-MARION-
MONTGOMERY-NEWTON-PERRY-POLK-POPE-SCOTT-SEARCY-VAN BUREN-YELL.

&&

AVIATION...59
Hazardous weather outlook, Feb 17, 4:11 AM CST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
411 AM CST WED FEB 17 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
411 AM CST WED FEB 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

OTHER THAN AN ELEVATED WILD FIRE THREAT THIS AFTERNOON ACROSS
WESTERN AND NORTHWEST SECTIONS OF THE STATE...NO OTHER HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOUTHERLY WINDS WILL INCREASE FOR THURSDAY AFTERNOON...AND
TEMPERATURES WILL WARM WELL ABOVE NORMAL. LOW HUMIDITY LEVELS WILL
ALSO BE SEEN...AND THESE FACTORS WILL RESULT IN A POTENTIALLY
HIGH WILD FIRE THREAT. THE AREAS OF GREATEST CONCERN WILL BE
GENERALLY NORTHWEST OF A LINE FROM MENA...TO HOT SPRINGS...TO
CLINTON...TO MOUNTAIN HOME. THESE AREAS HAVE ALSO SEEN VERY LITTLE
IF ANY RAINFALL OVER THE PAST SEVERAL WEEKS. AS A RESULT...RED
FLAG CONDITIONS MAY BE SEEN DURING THE AFTERNOON HOURS ON
THURSDAY.

SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY INTO
MONDAY AS A COLD FRONT PUSHES SOUTH INTO THE STATE. THERE COULD BE
SOME AREAS OF HEAVY RAINFALL...AND MAYBE A STRONG STORM WITH THIS
FRONT ACROSS SOUTHERN SECTIONS OF THE STATE.
HOWEVER...UNCERTAINTIES DO EXIST ON HOW MUCH RAINFALL WILL BE
SEEN...AND ANY POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS. REFER
TO THE LATEST FORECASTS IN THE COMING DAYS AS THESE UNCERTAINTIES
BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62/46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 3:45 AM CSTFire Weather WatchLZKBaxter, Conway, Garland, Marion, Perry11 hr
Feb 17, 10:47 AM CSTRiver Flood WarningLZKBradley, Calhoun, Union5 days

Nearby

Red Flag Warnings in Arkansas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.